# SDR UPS08852625

- Difficulty date: June 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, FLOOR PANEL NR680 HAS SMALL 3 STIFFENERS CRACKED AS MARKED.  FABRICATED AND REPLACED 3EA CRACKED HAT CHANNELS IAW SRM 51-1-4 AND DWG NR 52755898, DWG NR 3619352. ALSO FOUND FLOORBOARD CORRODED OUT OF LIMITS.  FABRICATED NEW FLOORBOARD IAW SRM 51-1-4, DWG NR 52755898, AND  DWG NR 3619352.
